Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online
Ask a Urologist   »  

Noticed redness on the penis head. On cifran 500mg. What should I do to get rid of it?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
hii sir i have problem on my pennis it is became red on the topside below the skin on the top of penis head (like rashes)and even some times its pains too and i contacted our general doctor near our locality he gave cifran 500mg and citzen wit that tablets it became good but after few days i m getting same problem please suggest me what to do..
Posted Sat, 17 Nov 2012 in Penis Problems
Answered by Dr. Das Arindam 2 hours later
After seeing the photos and from your history I think it is an allergic reaction. Allergy in this particular region occurs in following conditions.
- Using a new brand of condom.
- If your partner has any type of sexually transmitted disease.
- If the water you bath with a water which is contaminated.
- If you have taken paracetamol or other painkillers.
- In rare case, if you have taken antiworm drug recently, the toxin released by the worms may lead to such manifestation.

You have to do the following
1. Take cetrizine group of drug which you were taking previously.
2. Take doxycycline group of drug. Consult your doctor for dose distribution.
3. Avoid the abovementioned things.
4. If your partner has any vaginal discharge, she should be treated for that.
5. If you are using new brand of condom, change it to the previous one.
6. If it does not get over within 15 days then consult with dermatologist for further management.

Hope, this information suffices. Let me know if you have any more question.

Above answer was peer-reviewed by
Follow-up: Noticed redness on the penis head. On cifran 500mg. What should I do to get rid of it? 43 minutes later
Thank u very much sir but as mentioned above i didnt have participated in sex and any others but i am sure i have used contaminated water for bathing purpose i guess ....
u have mentioned me to take doxycycline group of drug plz mention any particular medicines and their dosages how to use them because i m in currently out of station..plz sent entire prescription and mention the usage of medicines timings..
thanking u sirr.....
Answered by Dr. Das Arindam 15 minutes later
Thank you for writing back.
If you have not participated in any sexual activity, then you need not to take any antibiotics. Because there is no chance of any Sexually transmitted disease or condom allergy.
Just continue the cetrizine 5 mg tablet before going to bed. If required, you can take maximum two tablets a day.
Avoid the water. If there is no other option, try to use warm water.

If you have your answers, then close this discussion.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor